RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 54, Issue 5  


A priori bounds of solutions of the nonlinear integral convolution type equation and their applications
S. N. Askhabov, M. A. Betilgiriev
3
On minimization of integral functionals on the space of measurable functions
A. L. Garkavi
13
Generalized Knizhnik–Zamolodchikov equations and the factorization of their solutions
V. A. Golubeva, V. P. Leksin
25
An algebraic model of almost transitive differential geometry
P. Ya. Grushko
35
Waring's problem for sums of fourth powers of positive integers: $g(1,4)=21$
A. A. Zenkin
45
On the estimates for the number of solutions of an equation with integral coefficients
V. V. Illarionov
57
Blurring of the step for the Schroedinger equation
A. A. Lunin
65
On analytical diassociative composition laws
P. O. Mikheev
72
On the smoothness module of a trigonometrical polynomial in the space $L_p$, $0<p<1$
K. V. Runovskii
78
The bound of sums of multiplicative functions with shifted arguments
N. M. Timofeev
84
The asymptotic behavior of an infinite system of connected oscillators
T. S. Turova
99
On matrix summation methods in $\mathcal L_p$
L. P. Falaleev
111
On the continuity space of product measure
M. U. Khafizov
119
Interpolation by Lagrange polynomials and sharp constants in inequalities for the norms of derivatives on a finite segment
A. Yu. Shadrin
129

Brief Communications
Brownian motion generated by the Levy Laplacian
L. Accardi, P. Rozelli, O. G. Smolyanov
144
Nonnegative trigonometric polynomials with spherical spectrum
A. V. Reztsov
149
Geometry of a vector field on a Riemannian manifold
M. A. Cheshkova
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019